# SDR DALA1016200633

- Difficulty date: July 9, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 74,082 hours, 34,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPN 2525 FOUND BROKEN HARNESS FOR EMERGENCY ESCAPE LIGHT AT 33DEF.  REPLACED HARNESS.  LIGHT OPS CHECKED NORMAL (2010-D0824)(DL757101804).
